# SDR CA001123015

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,891 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Condition: Contaminated
- Location: Fuel System
- Component: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER LEVELING OUT AT 20,000 FEET THE  PILOT NOTICED THAT BOTH FUEL PUMP ANNUNCIATOR LIGHTS WERE ON AND INDICATING LOW FUEL PRESSURE. AFTER A WHILE THE YELLOW CAUTION FUEL PRESSURE LIGHT FLICKERED, SO THE PILOT DECIDED TO LAND AND INVESTIGATE.  AFTER PUTTING WARM FUEL IN AND LETTING THE AIRCRAFT SIT IN A WARM HANGER THE FUEL DRAINS WERE FULL OF WATER INDICATING THAT ICE WAS THE CAUSE OF THE LOW FUEL PRESSURE BLOCKING THE FUEL FILTER.
